Half life of clomid is 6 days, so taking 25 mg daily requires nearly 3 weeks to hit a full dose. Taking too much (and some juicers take 100 mg or more when trying to recover) can cause vision issues because of swelling of the pituitary gland, which is located almost on top of the optic nerve. Since it is a weak estrogen, taking too much and having it accumulate too fast in the blood can give you a whole bunch of unwanted side effects (mood swings, breast enlargement, decreased libido).
Using clomid to fix T levels takes time. Normally a low dose for 3 - 4 weeks followed by a blood test ("clomid test") to look at T and estradiol ratios. Then the assessment is made (along with whether you are having serious side effects) about continued use. A stint of a minimum of 4 months is indicated for long-term testicular growth/changes. Some people report being on it for a year or two with no ill effects.
Unless you understand things like dosages, half-lives and interaction you should not be discarding/altering your doctor's advice.
Your first stop on a new medication is figuring out why s/he prescribed it they way they did. Discuss the particulars with them once you understand it and be engaged. So far my experience with doctors is when I do this and am an informed, active patient, they are more than willing to chat me up about all sorts of things. Don't ever let your doctor fly blind. That said, it may also turn out your are better informed than your doctor, in which case you should seek out another one.